# SDR ABXA200911030061

- Difficulty date: October 31, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 76,768 hours, 36,249 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 149T69314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BODY DOOR CTR HINGE AFT FITTING HAS CRACK INDICATION AT LWR O/B HI-LOK HOLE (APPROX 1.5 INCH LONG).  REMOVED AND REPLACED RT BODY DOOR CTR HINGE FITTING ASSY 149T6902-6 IAW B76 DWG 149T6902 AND 767 SRM 51-40-02.
